CINAHEET Tablet
Product Details:
-
Origin of Medicine
Allopathic
-
Salt Composition
Paracetamol 500mg + Ibuprofen 200mg
-
Pacakaging (Quantity Per Box)
20 strips per box
-
Drug Type
Tablet
-
Ingredients
Paracetamol Ibuprofen
-
Physical Form
Solid
-
Function
Pain relief and fever reduction
-
Click to View more
-
CINAHEET Tablet Product Specifications
-
Individuals with mild to moderate pain or fever
-
Paracetamol 500mg + Ibuprofen 200mg
-
Allopathic
-
1-2 tablets
-
Solid
-
Store in a cool dry place below 25C away from direct sunlight
-
20 strips per box
-
Adults and children above 12 years
-
Take 1-2 tablets every 6-8 hours as needed; do not exceed 6 tablets in 24 hours
-
10 tablets per strip
-
Tablet
-
Pain relief and fever reduction
-
Paracetamol Ibuprofen
Other Products in 'Antiviral Medicine' category
Back to top |